# SDR 9903391158

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- Engine: Pwa JT9D20J
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN WHEN REVERSE THRUST WAS APPLIED, THE NR 3 ENGINE DID NOT ACCELERATE.  THE NR 2 ENGINE DEVELOPED MAXIMUM REVERSE THRUST WHILE THE NR 1 THRUST REVERSER WAS INOPERATIVE ON MEL.  MAXIMUM BRAKING WAS APPLIED BUT THE AIRCRAFT DID NOT STOP UNTIL APPROXIMATELY 200 FEET INTO THE OVERRUN AREA.  AIRPORT CFR WAS NOTIFIED AND PERFORMED A HOT BRAKE INSPECTION AFTER WHICH MAINTENANCE TOWED THE AIRCRAFT TO THE GATE.  THE NR 3 ENGINE, ADJUSTMENT OF THE POWER LEVER SYSTEM RIGGING PER MM 76-11-00.
